# SDR IPXA3576811

- Difficulty date: January 5, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 25,407 hours, 16,864 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13,  NR 2 PYLON LT HYD BAY ACCESS FWD INNER U-CHANNEL CORNER CHAFING AGAINST VERTICAL ANGLE.  FABRICATED AND INSTALLED NEW REPAIR GUSSET AND TRIMMED BACK DAMAGED CHORD TO ALLOW CLEARANCE.
